Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Hydrobiological Journal
SJR: 0.227 SNIP: 0.575 CiteScore™: 0.24

ISSN Печать: 0018-8166
ISSN Онлайн: 1943-5991

Выпуски:
Том 55, 2019 Том 54, 2018 Том 53, 2017 Том 52, 2016 Том 51, 2015 Том 50, 2014 Том 49, 2013 Том 48, 2012 Том 47, 2011 Том 46, 2010 Том 45, 2009 Том 44, 2008 Том 43, 2007 Том 42, 2006 Том 41, 2005 Том 40, 2004 Том 39, 2003 Том 38, 2002 Том 37, 2001 Том 36, 2000 Том 35, 1999 Том 34, 1998

Hydrobiological Journal

DOI: 10.1615/HydrobJ.v41.i3.90
pages 90-102

A Mathematical Model of Eutrophication of the near-Danube Lakes

Ye. D. Gopchenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine
Yu. S. Tuchkovenko
Odessa State Ecological University, Odessa Branch of the Institute of Biology of the Southern Seas, National Academy of Sciences of Ukraine, Odessa, Ukraine

Краткое описание

The mathematical structure of the 0-dimensional model of eutrophication for lakes of the Lower Danube is presented. Calibration of chemical and biological parameters of the model is described. Results of verification and numerical simulations with the model are provided.


Articles with similar content:

ON CYCLICITY OF BLOCK TURBO CODES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 7
K. Yu. Ryumshin
CRYPTOGRAPHIC SIGNALS: REQUIREMENTS, METHODS OF SYNTHESIS, PROPERTIES, APPLICATION IN TELECOMMUNICATION SYSTEMS
Telecommunications and Radio Engineering, Vol.76, 2017, issue 12
А. А. Zamula, I. D. Gorbenko
MECHANISMS OF NON-STATIONARY PROCESSES IN A LENGTHY CAVERN
TsAGI Science Journal, Vol.43, 2012, issue 4
Boris Nikolaevich Dankov, Robert Galimovich Abdrashitov, Ilya Vitalyevich Semenov, Igor Borisovich Chuchkalov, Tatyana Valeryevna Trebunskih, Elena Yuryevna Arhireeva, Igor Stanislavovich Menshov, Alexander Vladimirovich Severin
Iodine in Natural Waters and Methods of Its Determination
Hydrobiological Journal, Vol.34, 1998, issue 4-5
A. V. Shulyarenko
Rational Control of the Operability of Autonomous Aircrafts. Part II
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Anatoliy S. Kulik